Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 7236103, 13 pages
https://doi.org/10.1155/2017/7236103
Research Article

A Degree Theory for Compact Perturbations of Monotone Type Operators and Application to Nonlinear Parabolic Problem

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061, USA

Correspondence should be addressed to Teffera M. Asfaw; moc.oohay@mareffet

Received 19 April 2017; Accepted 20 July 2017; Published 12 September 2017

Academic Editor: Stanislaw Migorski

Copyright © 2017 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teffera M. Asfaw, “A Degree Theory for Compact Perturbations of Monotone Type Operators and Application to Nonlinear Parabolic Problem,” Abstract and Applied Analysis, vol. 2017, Article ID 7236103, 13 pages, 2017. https://doi.org/10.1155/2017/7236103.